Blow-up time and blow-up rate for pseudo-parabolic equations with weighted source
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1143-1158
https://doi.org/10.4134/CKMS.c200035
Published online September 7, 2020
Printed October 31, 2020
Huafei Di, Yadong Shang
University of Texas at Arlington; Guangzhou University
Abstract : In this paper, we are concerned with the blow-up phenomena for a class of pseudo-parabolic equations with weighted source $u_{t}-\triangle u-\triangle u_{t}=a(x)f(u)$ subject to Dirichlet (or Neumann) boundary conditions in any smooth bounded domain $\Omega\subset \mathbb{R}^{n}$ $(n\geq1)$. Firstly, we obtain the upper and lower bounds for blow-up time of solutions to these problems. Moreover, we also give the estimates of blow-up rate of solutions under some suitable conditions. Finally, three models are presented to illustrate our main results. In some special cases, we can even get some exact values of blow-up time and blow-up rate.
Keywords : Pseudo-parabolic equation, upper and lower bounds, blow-up rate, weighted source
MSC numbers : Primary 35K61, 35K70, 35A23, 35B44
Supported by : This work was financially supported by the NSF of China (11801108, 11701116), the Scientific Program (2016A030310262) of Guangdong Province, and the College Scientific Research Project (YG2020005) of Guangzhou University.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd